Keyword Search:


Bookmark and Share

Sufficient condition of stability of finite element method for symmetric T-hyperbolic systems with constant coefficients

Aloev, Rakhmatillo D. and Eshkuvatov, Zainidin K. and Davlatov, Sh. O. and Nik Long, Nik Mohd Asri (2014) Sufficient condition of stability of finite element method for symmetric T-hyperbolic systems with constant coefficients. Computers and Mathematics with Applications, 68 (10). pp. 1194-1204. ISSN 0898-1221; ESSN: 1873-7668

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

In this note, Finite Element Method is applied to solve the symmetric t-hyperbolic system with dissipative boundary condition and its stability is proved. In two-dimensional space, complex program is developed for the numerical solution of the mixed problem in simple connected region on the uniform grid. Delphi-7 is used for the code of the complex program. Numerical results are in line with the theoretical findings.

Item Type:Article
Keyword:Finite element method; Mixed problem; Hyperbolic system; Difference scheme; Stability
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Pergamon Press
DOI Number:10.1016/j.camwa.2014.08.019
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.camwa.2014.08.019
ID Code:35528
Deposited By: Nurul Ainie Mokhtar
Deposited On:11 Jan 2016 14:02
Last Modified:11 Jan 2016 14:02

Repository Staff Only: Edit item detail